Usted está aquí: Inicio

[Publicaciones en revistas]

    • ALGUNOS RESULTADOS SOBRE EL PROBLEMA DEL TERMISTOR
    • [Revista]: BOLETÍN DE LA SOCIEDAD ESPAÑOLA DE MATEMÁTICA APLICADA
    • [Numero]: 31
    • [Pagina inicial]: 109
    • [Pagina final]: 138
    • [Año]: 2005
    • [Autor] ([es]): MARÍA TERESA GONZÁLEZ MONTESINOS, FRANCISCO ORTEGÓN GALLEGO
    • A NEURAL IMPLEMENTATION OF MULTI-ADJOINT LOGIC PROGRAMS VIA SF-HOMOGENEOUS PROGRAMS
    • [Revista]: MATHWARE & SOFT COMPUTING
    • [Volumen]: 12
    • [Numero]: 2-3
    • [Pagina inicial]: 199
    • [Pagina final]: 216
    • [Año]: 2005
    • [Autor] ([es]): JESÚS MEDINA MORENO, ENRIQUE MERIDA CASERMEIRO, MANUEL OJEDA ACIEGO
    • CLUSTER DENSITY FUNCTIONAL THEORY FOR LATTICE MODELS BASED ON THE THEORY OF MÖBIUS FUNCTIONS
    • [Revista]: JOURNAL OF PHYSICS A: MATHEMATICAL AND THEORETICAL
    • [Volumen]: 38
    • [Numero]: 26
    • [Pagina inicial]: 7461
    • [Pagina final]: 7482
    • [Año]: 2005
    • [Autor] ([es]): LUIS LAFUENTE MOLINERO, JOSÉ ANTONIO CUESTA RUIZ
    • INTERVAL-VALUED NEURAL MULTI-ADJOINT LOGIC PROGRAMS
    • [Revista]: LECTURE NOTES IN COMPUTER SCIENCE
    • [Volumen]: 3561
    • [Pagina inicial]: 518
    • [Pagina final]: 527
    • [Año]: 2005
    • [Autor] ([es]): JESÚS MEDINA MORENO, ENRIQUE MERIDA CASERMEIRO, MANUEL OJEDA ACIEGO
    • LATTICE DENSITY FUNCTIONAL FOR COLLOID-POLYMER MIXTURES: COMPARISON OF TWO FUNDAMENTAL MEASURE THEORIES
    • [Revista]: PHYSICAL REVIEW E
    • [Volumen]: 72
    • [Pagina inicial]: 031405(1)
    • [Pagina final]: 031405(9)
    • [Año]: 2005
    • [Autor] ([es]): JOSÉ ANTONIO CUESTA RUIZ, LUIS LAFUENTE MOLINERO, MATTHIAS SCHMIDT
    • ON CERTAIN NONLINEAR PARABOLIC EQUATIONS WITH SINGULAR DIFFUSION AND DATA IN L-1
    • [Revista]: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS
    • [Volumen]: 4
    • [Numero]: 3
    • [Pagina inicial]: 589
    • [Pagina final]: 612
    • [Año]: 2005
    • [Autor] ([es]): CONCEPCIÓN GARCÍA VÁZQUEZ, FRANCISCO ORTEGÓN GALLEGO
    • RENORMALIZED SOLUTIONS TO A NONLINEAR PARABOLIC-ELLIPTIC SYSTEM
    • [Revista]: SIAM JOURNAL ON MATHEMATICAL ANALYSIS
    • [Volumen]: 36
    • [Numero]: 6
    • [Pagina inicial]: 1991
    • [Pagina final]: 2003
    • [Año]: 2005
    • [Autor] ([es]): MARÍA TERESA GONZÁLEZ MONTESINOS, FRANCISCO ORTEGÓN GALLEGO
    • A DENSITY FUNCTIONAL THEORY FOR GENERAL HARD-CORE LATTICE GASES
    • [Revista]: PHYSICAL REVIEW LETTERS
    • [Volumen]: 93
    • [Numero]: 13
    • [Pagina inicial]: 130603(1)
    • [Pagina final]: 130603(4)
    • [Año]: 2004
    • [Autor] ([es]): LUIS LAFUENTE MOLINERO, JOSÉ ANTONIO CUESTA RUIZ
« Septiembre 2017 »
Septiembre
LuMaMiJuViDo
123
45678910
11121314151617
18192021222324
252627282930